# SDR QMLA2012050912076

- Difficulty date: May 9, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N555BA
- Make and model: Bell 430
- Aircraft serial: 49119
- Aircraft time: 5,134 hours, 9,657 cycles
- Engine: Allsn 250C40B
- Engine time: 4,955 hours, 8,570 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE SCAVENGE CHIP LIGHT ILLUMINATED DURING START UP.  REMOVED SCAVENGE CHIP DETECTOR AND VISUALLY INSPECTED.  FOUND MASS QUANTITIES OF METAL ON THE CHIP DETECTOR.  REMOVED ACFT FROM SERVICE.
